i went to see the doc to day and i explained that i masterbate to much and i told him that when i am done masterbating that it dose not go back down and stayes pumping at the same level and when it comes out so he put me on this med called TOPROL-XL EXTENDED RELEASE TABLET. if some one out there that no"s this better please tell me i wont to no ok thank you vary much .
Hey Ford man, You should definitly read up on the possible side effects of Toprolol. I was perscribed Metoprolol for an irregular heartbeat. I was taking a very low dose, 25mg and within a week or two I was EXTREMELY constipated and had constant ringing in my left ear. I quit the drug, the constipation went away but I still have the ringing. That was over a year ago. Good luck.
It is great that you now have the confidence to talk to a doctor about some of your problems.
When you posted last month about your problem with masturbation, you said that you believed you masturbated too much. You did not mention then that "it dose not go back down and stayes pumping at the same level". I do not really understand what you mean by this. Can you explain it in more detail?
You still seem to be very worried that you masturbate too much. You should not be too worried about this.
There may be other reasons why you are having trouble with "flutterings" in your left side, pains in your neck, problems when you put on your seat belt, and so on. The medication your doctor has prescribed seems to be for blood pressure. What did your doctor say?
Why do you think you masturbate too much?
__________________ I hear the beat of a different drummer
Basic helpful information for you. Your penis gets erected through increase of blood flow, which the medula in the brain helps activate once it is excited. Once you "tend" to it, and satisfing it, it continues to stay up. So you feel you must again to make it relax, and my guess is that is why you feel you masterbate too much. Toprol XL is a widly used drug in many hospitals, and it is a blood pressure reducer. However, keep in mind, by doing this might lead to erectile difficulties later. Go to your Doctor and ask him to do a Cholesterol lvl, and a Lipid Profile if he sees you with a High Blood Pressure danger!. If your not, you most likely don't want to be taking that, cause then when your not having a constant erection, your blood pressure might be by far way to low. Which can give light headed ness, and can lead to sleep apnea i believe. All you need is to relax a bit! After ejaculation sex stays on your mind. A great thing to try is Melatonin. Melatonin is a natrual enzyme that reacts with the body to force relaxation...Like the scent of Vinilla. Great way to get the enzyme naturally is through Milk. If you get it through milk take and warm it up to get the enzyme more reactive.
Also, do you have alot of stess in your life? It's possible your overly stressed, and rather then some men with erection difficulty you might react differently. And if you are overly stressed, might want to look into an anti-depressent.
Many men look into sexual release as a stress releaver, you might still have that stress and strive for the need of release, and so it stays up until then. Just a possible thought
Need man's advice:I don't mind if my husband masterbates except now I think he rather do that than regular sex. He already stated he's addicted to masterbation. He has a problem with his erections even though I told him that he need to slack off a little with the masterbation in order to get stimulated to vaginal sexual intercourse. Don't get me wrong; I'd rather he masterbate than screw around on me, but this is becoming a problem now because he can't get or keep an erection (sometimes). I've been reading the posts, and understand everything stated. My problem is how do I get my husband to understand. I'm at my witts end. Please help.